Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 263, NWS Tulsa, OK

May 24, 2025Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2025, 12:13 AM CDT for Mayes County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2025, 12:13 AM CDT (05:13 UTC)
Expired
May 24, 2025, 12:49 AM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Mayes County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WUUS54 KTSA 240513
SVRTSA
OKC097-240600-
/O.NEW.KTSA.SV.W.0263.250524T0513Z-250524T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1213 AM CDT Sat May 24 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northern Mayes County in northeastern Oklahoma...

* Until 100 AM CDT.

* At 1213 AM CDT, a severe thunderstorm was located 5 miles northwest
  of Pryor, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Pensacola...                      Spavinaw State Park...
  Strang...                         Hoot Owl...
  Adair...                          Salina...
  Pryor...                          Pryor Creek...
  Spavinaw...                       Snowdale State Park...

This includes Interstate 44 between mile markers 260 and 264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9507 3628 9502 3626 9543 3630 9544
      3642 9544
TIME...MOT...LOC 0513Z 254DEG 24KT 3634 9541 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
2 follow-up statements
290 
WWUS54 KTSA 240525
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1225 AM CDT Sat May 24 2025

OKC097-240600-
/O.CON.KTSA.SV.W.0263.000000T0000Z-250524T0600Z/
Mayes OK-
1225 AM CDT Sat May 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN MAYES COUNTY...

At 1225 AM CDT, a severe thunderstorm was located 5 miles north of
Pryor, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Pensacola...                      Spavinaw State Park...
Strang...                         Hoot Owl...
Adair...                          Pryor...
Pryor Creek...                    Spavinaw...
Snowdale State Park...            Salina...

This includes Interstate 44 near mile marker 264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9507 3628 9502 3631 9538 3643 9539
TIME...MOT...LOC 0525Z 258DEG 22KT 3638 9534 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
045 
WWUS54 KTSA 240549
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1249 AM CDT Sat May 24 2025

OKC097-240559-
/O.CAN.KTSA.SV.W.0263.000000T0000Z-250524T0600Z/
Mayes OK-
1249 AM CDT Sat May 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAYES COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

&&

LAT...LON 3651 9507 3628 9502 3631 9538 3643 9539
TIME...MOT...LOC 0547Z 254DEG 24KT 3643 9514 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:55 PM CDT, 2 hours 18 minutes earlier. Its key messages:

  • Issued at 130 PM CDT Fri May 23 2025
  • Scattered storms through evening with increasing coverage late tonight primarily NE OK into NW AR. Severe potential may increase overnight.
  • Thunderstorms ongoing Saturday morning with increasing severe risk develop Saturday afternoon and evening. Heavy rainfall accumulations steadily increase.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Concern increasing for a rather widespread heavy rainfall footprint through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 23, 9:55 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
955 PM CDT Fri May 23 2025

...New UPDATE...

.KEY MESSAGES...
Issued at 130 PM CDT Fri May 23 2025

  - Scattered storms through evening with increasing coverage late
    tonight primarily NE OK into NW AR. Severe potential may
    increase overnight.

  - Thunderstorms ongoing Saturday morning with increasing severe
    risk develop Saturday afternoon and evening. Heavy rainfall
    accumulations steadily increase.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Concern increasing for a rather widespread heavy rainfall
    footprint through Monday across portions of E OK and NW AR.
    The holiday weekend will have many outdoor activities and the
    prolonged heavy rainfall potential may expose many to
    increasing flood risk. Flood safety awareness will be a focus.

&&

.UPDATE...
Issued at 944 PM CDT Fri May 23 2025

Quiet for the moment across the area, but still anticipate more active
conditions through the overnight hours and into early Saturday
morning. Frontal zone near 850 mb lying across SW MO has remained
active for past several hours, and with a strengthening/veering
low level jet we still anticipate convection to expand more to the
southwest over the next several hours. This convection has
remained sub-severe but strengthening flow may raise that
potential. For later tonight will need to monitor the evolution of
storms developing at present across western KS, which much of the
short range guidance continues to suggest will eventually expand
into a possible MCS that will eventually move into northeast OK in
the 09-12z time frame and could pose a damaging wind threat. For
right now given recent model trends have expanded the highest
POPs/QPF a little farther to the southwest after 09z.

&&

.SHORT TERM...
(Tonight)
Issued at 130 PM CDT Fri May 23 2025

Ongoing cluster of strong to severe storms across north central
OK will continue eastward and is the immediate near term focus.
Storms will continue to move away from the stronger instability
corridor so severe risk is likely to remain isolated. With time
the low level jet will intensify and veer into the NW-SE oriented
elevated frontal zone with an expanding coverage of precip during
the overnight hours. This corridor is likely to be in or near the
far NE OK to far NW AR zone. Heavy rains will accumulate during
this time frame as storm motions align with the focusing boundary.
An eventual upscale growth into strong clusters and/or potential
MCS development would mark an uptick in severe potential. Should
this evolution occur then late tonight into Saturday morning would
be the favored timeframe. This scenario would also focus a
stronger outflow further southwest across E OK into SW AR.

&&

.LONG TERM...
(Saturday through Friday)
Issued at 130 PM CDT Fri May 23 2025

Convective evolution tonight will impact storm placement and
potential severity into Sat afternoon. Expect a strongly unstable
airmass along and south of the early day storm outflow by Sat
afternoon with a sharpening dryline across western OK. Both
boundaries will be a focus for renewed storm development with
increasing storm coverage into Sat night as upglide again
strengthens. The combination and likelihood of multiple corridors
of stronger storms will yield multiple axis of heavy rains through
Saturday night.

Sunday into Sunday night continue to appear the as the most
widespread convective coverage as a deeper synoptic boundary moves
slowly southward into the region. Severe potential may remain
especially for areas that destabilize sufficiently by Sunday
afternoon ahead of the front. Also, the flooding potential will
continue to trend higher and guidance continues to favor NE OK
into NW AR as the zone of heaviest rainfall totals through Monday.
The holiday weekend will likely expose many to the increasing
flooding risk and flood safety messaging will remain a focus.

The widespread heaviest rains likely end on Monday however the
slow moving trough axis will maintain precip chances into Tuesday.
A brief dry period is possible by mid week. A return of northwesterly
flow aloft would lead toward a more unsettled period by late next
week.

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Fri May 23 2025

Scattered to broken mid clouds will continue into the overnight
hours across the CWA. Ongoing convection in northwest Arkansas is
expected to weaken with sunset. Additional convection is forecast
to redevelop overnight with the greater potential late tonight
into early Saturday morning. Within the convection, MVFR
conditions and gusty/strong winds are possible. Will continue with
Tempo groups for timing. Behind the stronger convection, a period
of MVFR conditions may remain while shower/storm chances continue
into late morning. During the afternoon hours, scattered to
broken MVFR/low end VFR conditions are forecast as well as
additional storm chances. Have added a Prob30 group for timing.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  79  65  80 /  80  80  80  80
FSM   65  80  67  83 /  60  80  50  70
MLC   68  84  70  86 /  40  40  40  50
BVO   59  76  61  75 /  90  80  90  80
FYV   60  76  62  77 /  80  90  80  90
BYV   58  74  61  72 /  90  80  90  90
MKO   64  79  65  81 /  80  70  60  70
MIO   60  75  62  72 /  90  80  90  90
F10   64  81  67  83 /  70  60  60  70
HHW   70  84  71  88 /  20  20  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 1 AM CDT Saturday through Monday evening for
     OKZ054>072.

AR...Flood Watch from 1 AM CDT Saturday through Monday evening for
     ARZ001-002-010-011-019-020.

&&

SHORT TERM...14
LONG TERM....07
AVIATION...20
Hazardous weather outlook, May 23, 5:25 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
525 PM CDT Fri May 23 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
525 PM CDT Fri May 23 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast OK.
	ONSET...Late Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast OK/Northwest AR.
    ONSET...Late Evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast OK/Northwest AR.
	ONSET...Late Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast OK/Northwest AR.
	ONSET...Late Evening.

DISCUSSION...
A few showers and thunderstorms will continue into the afternoon
and evening. An isolated severe storm is possible but not
expected. A better chance for severe weather will ramp up
overnight, especially towards dawn. Within these storms large
hail, damaging winds and isolated tornadoes may occur. Severe
weather is possible anywhere, but will focus north of I-40. Areas
of heavy rain may result in localized flash flooding as well. A
Flood Watch is in effect.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY TO THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Stormy weather persists through the weekend with thunderstorms,
some of which may be severe, continuing daily through at least
Monday. Presumably the risk of severe weather will start to
diminish with time as instability is used up, but it will not
completely subside at any point in the forecast. Due to the
repeated rounds of heavy rainfall, flash and river flooding is
likely. Flooding concerns become significant by Sunday and Monday
with at least moderate level flooding possible on some rivers.
More isolated showers and storms continue into the middle of next
week with lingering flooding likely.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 24, 12:01 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT Sat May 24 2025

OKZ056-057-240530-
Craig OK-Nowata OK-
1201 AM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND
NORTHEASTERN NOWATA COUNTIES THROUGH 1230 AM CDT...

At 1201 AM CDT, Doppler radar indicated a strong thunderstorm 11
miles south of Edna, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hollow...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3686 9511 3680 9542 3695 9549 3700 9539
      3700 9516
TIME...MOT...LOC 0501Z 258DEG 28KT 3691 9542

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 12:07 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT Sat May 24 2025

OKZ061-062-240545-
Rogers OK-Mayes OK-
1207 AM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROGERS AND
NORTHWESTERN MAYES COUNTIES THROUGH 1245 AM CDT...

At 1207 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Pryor, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pryor Creek...                    Snowdale State Park...
Adair...                          Pryor...

This includes Interstate 44 between mile markers 256 and 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 9543 3638 9553 3647 9523 3628 9516
TIME...MOT...LOC 0507Z 254DEG 24KT 3634 9544

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:01 AM CDTSpecial Weather StatementTSACraig29 min
May 24, 12:07 AM CDTSpecial Weather StatementTSAMayes38 min
May 24, 12:18 AM CDTSevere Thunderstorm WarningTSACraig42 min
May 24, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
May 24, 12:29 AM CDTSpecial Weather StatementTSACreek, Pawnee46 min
May 24, 12:37 AM CDTSevere Thunderstorm WarningTSADelaware20 min
May 24, 12:42 AM CDTSpecial Weather StatementTSANowata33 min
May 24, 12:49 AM CDTSpecial Weather StatementTSAMayes26 min
May 24, 12:52 AM CDTSpecial Weather StatementTSAPawnee38 min
May 24, 12:55 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa50 min
May 24, 1:16 AM CDTSpecial Weather StatementTSAWashington29 min
May 24, 1:20 AM CDTSpecial Weather StatementTSAWashington25 min
May 24, 1:24 AM CDTSevere Thunderstorm WarningTSANowata, Washington51 min
May 24, 1:28 AM CDTSpecial Weather StatementTSAWashington32 min
May 24, 1:37 AM CDTSpecial Weather StatementTSARogers, Tulsa38 min
May 24, 1:39 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers51 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
May 24, 2:04 AM CDTSpecial Weather StatementTSAWashington26 min
May 24, 3:37 AM CDTSpecial Weather StatementTSAHaskell38 min
May 24, 3:59 AM CDTSevere Thunderstorm WarningTSACreek46 min
May 24, 4:10 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee50 min
May 24, 4:29 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee46 min
May 24, 4:31 AM CDTSpecial Weather StatementTSAOsage44 min
May 24, 4:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
May 24, 4:42 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee48 min
May 24, 4:43 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 24, 5:03 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa42 min
May 24, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more47 min
May 24, 5:22 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa53 min
May 24, 5:33 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner42 min
May 24, 5:46 AM CDTSpecial Weather StatementTSAMcIntosh29 min
May 24, 5:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more52 min
May 24, 5:58 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more62 min
May 24, 6:08 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa5 hr
May 24, 6:11 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Washington3 hr
May 24, 6:15 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 6:22 AM CDTSpecial Weather StatementTSACraig, Ottawa38 min
May 24, 6:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more46 min
May 24, 6:35 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg40 min
May 24, 6:58 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee3 hr
May 24, 7:14 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more61 min
May 24, 7:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah51 min
May 24, 7:51 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 24, 8:02 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg43 min
May 24, 8:08 AM CDTAreal Flood AdvisoryTSALatimer, McIntosh, Okfuskee, Pittsburg3 hr
May 24, 8:14 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha34 min
May 24, 8:19 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha41 min
May 24, 8:21 AM CDTFlash Flood WarningTSAPittsburg6 hr
May 24, 8:38 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha52 min
May 24, 8:40 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 24, 8:48 AM CDTSpecial Weather StatementTSAPittsburg27 min
May 24, 8:57 AM CDTFlash Flood WarningTSAHaskell, Latimer5 hr
May 24, 9:00 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOttawa4 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOkmulgee3 days
May 24, 9:26 AM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
May 24, 9:26 AM CDTSevere Thunderstorm WarningTSALeFlore22 min
May 24, 10:20 AM CDTSpecial Weather StatementTSAChoctaw40 min
May 24, 10:21 AM CDTSpecial Weather StatementTSAPushmataha39 min
May 24, 10:53 AM CDTSpecial Weather StatementTSAChoctaw52 min
May 24, 12:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 24, 1:15 PM CDTSpecial Weather StatementTSALatimer45 min
May 24, 1:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha31 min
May 24, 1:41 PM CDTSpecial Weather StatementTSALeFlore34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.